In this paper, we study the basic theory of regular Hahn-Hamiltonian systems. In this context, we establish an existence and uniqueness result. We introduce the corresponding maximal and minimal operators for this system and some properties of these operators are investigated. Moreover, we give a criterion under which these operators are self-adjoint. Finally, an expansion theorem is proved.
PAŞAOĞLU, BİLENDER and TUNA, HÜSEYİN
Turkish Journal of Mathematics: Vol. 47:
1, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss1/21